MAUDE Adverse Event Report: BECKMAN COULTER INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter customer technical support (cts) specialist assisted the customer troubleshoot the analyzer over the phone.The cts determine the cause of failure was due to faulty sample probe and sample syringe.The customer replaced the sample probe and sample syringe per the cts recommendations to resolve the issue.No further issues were noted.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter internal identifier is case (b)(4).
 
Event or Problem Description
The customer reported the generation of false high ise (ion selective electrodes) patient results for sodium (na) on their au5800 chemistry analyzer cell 1 and 2.The erroneous results were reported outside the laboratory and later amended.The customer provided verbal example of results for two(2) patient samples.There was no report of change to treatment, injury, or death associated to this event.

Brand Name
AU5800 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25411482
Report Number9612296-2026-00235
Device Sequence Number9510731
Product Code JJE
UDI-Device Identifier14987666543023
UDI-Public(01)14987666543023(11)190527
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY
Device Catalogue NumberB96698
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown